# SDR ASAA1159523

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,397 hours, 5,293 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator Valve
- Part number: MA20A2027
- Part serial: AA88788B
- Condition: Faulty
- Location: Fuel System
- Part time: 17,397 hours, 5,293 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED LIGHT ILLUMINATED ON THEN OFF A COUPLE OF TIMES EN ROUTE TO LA WITH THE SWITCH CLOSED. ACCOMPLISHED FIM TASK 28 22 00 810 807 CONFIRMED 28VDC CMD AND GROUND AT CONNECTOR D 792.  REPLACED ACTUATOR OF THE ENGINE FUEL CROSSFEED VALVE PER MM 28 22 21 GROUND FUNCTIONAL VERIFICATION OPS CHECK GOOD.
